Can Imodium / Loperamide Increase Tinnitus?

Discussion in 'Support' started by geg1992, Aug 1, 2015.

tinnitus forum
    1. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      Thanks for any info, not very well but would usually take that, scared to since T.
       
    2. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      We give a lot of Loperamide to dialysis patients where I currently work. It never comes up as an issue.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.